MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. SUCTION COAGULATOR HDSW 10FR; SUCTION COAGULATOR HANDSWITCHING 10 FR

MEGADYNE MEDICAL PRODUCTS, INC. SUCTION COAGULATOR HDSW 10FR; SUCTION COAGULATOR HANDSWITCHING 10 FR
Catalog Number 004125
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A dhr review was performed, and there is no evidence of device defect or malfunctions.
 
Event or Problem Description
It was reported that during a nasal procedure, the buttons on the hand held suction coagulator would continue to activate the device, after the doctor released the button the device.The doctor used footswitch activation to complete the procedure.There were no patient consequences reported.

Brand Name
SUCTION COAGULATOR HDSW 10FR
Common Device Name
SUCTION COAGULATOR HANDSWITCHING 10 FR
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key8148515
Report Number1721194-2018-00062
Device Sequence Number11293826
Product Code GEI
UDI-Device Identifier10614559105146
UDI-Public10614559105146
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K072559
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Catalogue Number004125
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2018
Initial Report FDA Received Date12/10/2018
Patient Sequence Number1